Table of Contents
International Journal of Partial Differential Equations
Volume 2014, Article ID 523656, 10 pages
http://dx.doi.org/10.1155/2014/523656
Research Article

A Reaction-Diffusion System with Nonlinear Nonlocal Boundary Conditions

1Department of Mechanics and Mathematics, Belarusian State University, Nezavisimosti Avenue 4, 220030 Minsk, Belarus
2Department of Mathematics, Vitebsk State University, Moskovsky Avenue 33, 210038 Vitebsk, Belarus

Received 24 October 2013; Accepted 23 December 2013; Published 20 February 2014

Academic Editor: Roberto Natalini

Copyright © 2014 Alexander Gladkov and Alexandr Nikitin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. Chen, Y. Mi, and C. Mu, “A quasilinear parabolic system with nonlocal boundary condition,” Boundary Value Problems, vol. 2011, Article ID 750769, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. Z. Cui and Z. Yang, “Roles of weight functions to a nonlinear porous medium equation with nonlocal source and nonlocal boundary condition,” Journal of Mathematical Analysis and Applications, vol. 342, no. 1, pp. 559–570, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. K. Deng, “Comparison principle for some nonlocal problems,” Quarterly of Applied Mathematics, vol. 50, no. 3, pp. 517–522, 1992. View at Google Scholar
  4. A. Friedman, “Monotone decay of solutions of parabolic equations with nonlocal boundary conditions,” Quarterly of Applied Mathematics, vol. 44, no. 3, pp. 401–407, 1986. View at Google Scholar
  5. A. Gladkov and M. Guedda, “Blow-up problem for semilinear heat equation with absorption and a nonlocal boundary condition,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 13, pp. 4573–4580, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Gladkov and K. I. Kim, “Blow-up of solutions for semilinear heat equation with nonlinear nonlocal boundary condition,” Journal of Mathematical Analysis and Applications, vol. 338, no. 1, pp. 264–273, 2008. View at Publisher · View at Google Scholar · View at Scopus
  7. D. Liu and C. Mu, “Blowup properties for a semilinear reaction-diffusion system with nonlinear nonlocal boundary conditions,” Abstract and Applied Analysis, vol. 2010, Article ID 148035, 17 pages, 2010. View at Publisher · View at Google Scholar · View at Scopus
  8. D. Liu, C. Mu, and I. Ahmed, “Blow-up for a semilinear parabolic equation with nonlinear memory and nonlocal nonlinear boundary,” Taiwanese Journal of Mathematics, vol. 17, no. 4, pp. 1353–1370, 2013. View at Publisher · View at Google Scholar
  9. P. Souplet, “Uniform blow-Up profiles and boundary behavior for diffusion equations with nonlocal nonlinear source,” Journal of Differential Equations, vol. 153, no. 2, pp. 374–406, 1999. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Ye and X. Xu, “Global existence and blow-up for a porous medium system with nonlocal boundary conditions and nonlocal sources,” Nonlinear Analysis: Theory, Methods & Applications, vol. 82, pp. 115–126, 2013. View at Publisher · View at Google Scholar
  11. Y. F. Yin, “On nonlinear parabolic equations with nonlocal boundary condition,” Journal of Mathematical Analysis and Applications, vol. 185, no. 1, pp. 161–174, 1994. View at Publisher · View at Google Scholar · View at Scopus
  12. S. Zheng and L. Kong, “Roles of weight functions in a nonlinear nonlocal parabolic system,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2406–2416, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. C. Cortazar, M. Elqueta, and J. D. Rossi, “Uniqueness and non-uniqueness for the porous medium equation with nonlinear boundary condition,” Differential and Integral Equations, vol. 16, no. 10, pp. 1215–1222, 2003. View at Google Scholar
  14. H. Fujita and S. Watanabe, “On the uniqueness and non-uniqueness of solutions of initial value problems for some quasi-linear parabolic equations,” Communications on Pure and Applied Mathematics, vol. 21, no. 6, pp. 631–652, 1968. View at Publisher · View at Google Scholar
  15. A. Gladkov and M. Guedda, “Semilinear heat equation with absorption and a nonlocal boundary condition,” Applicable Analysis, vol. 91, no. 12, pp. 2267–2276, 2012. View at Publisher · View at Google Scholar
  16. A. Gladkov and K. I. Kim, “Uniqueness and nonuniqueness for reaction-diffusion equation with nonlocal boundary condition,” Advances in Mathematical Sciences and Applications, vol. 19, pp. 39–49, 2009. View at Google Scholar
  17. P. Bokes, “A uniqueness result for a semilinear parabolic system,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 567–584, 2007. View at Publisher · View at Google Scholar · View at Scopus
  18. C. Cortazar, M. Elgueta, and J. D. Rossi, “Uniqueness and non-uniqueness for a system of heat equations with nonlinear coupling at the boundary,” Nonlinear Analysis: Theory, Methods & Applications, vol. 37, no. 2, pp. 257–267, 1999. View at Publisher · View at Google Scholar · View at Scopus
  19. F. Dickstein and M. Escobedo, “A maximum principle for semilinear parabolic systems and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 45, no. 7, pp. 825–837, 2001. View at Publisher · View at Google Scholar · View at Scopus
  20. M. Escobedo and M. A. Herrero, “A semilinear parabolic system in a bounded domain,” Annali di Matematica Pura ed Applicata, vol. 165, no. 1, pp. 315–336, 1993. View at Publisher · View at Google Scholar · View at Scopus
  21. M. Kordoš, “On uniqueness for a semilinear parabolic system coupled in an equation and a boundary condition,” Journal of Mathematical Analysis and Applications, vol. 298, no. 2, pp. 655–666, 2004. View at Publisher · View at Google Scholar · View at Scopus
  22. O. A. Ladyzhenskaja, V. A. Solonnikov, and N. N. Ural’ceva, Linear and Quasilinear Equations of Parabolic Type, vol. 23 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1968.
  23. C. Cortázar, M. del Pino, and M. Elgueta, “On the short-time behavior of the free boundary of a porous medium equation,” Duke Mathematical Journal, vol. 87, no. 1, pp. 133–149, 1997. View at Publisher · View at Google Scholar · View at Scopus